Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The convergence of single-rank quasi-Newton methods

Author: C. G. Broyden
Journal: Math. Comp. 24 (1970), 365-382
MSC: Primary 65.50
MathSciNet review: 0279993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Analyses of the convergence properties of general quasi-Newton methods are presented, particular attention being paid to how the approximate solutions and the iteration matrices approach their final values. It is further shown that when Broyden’s algorithm is applied to linear systems, the error norms are majorised by a superlinearly convergent sequence of an unusual kind.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.50

Retrieve articles in all journals with MSC: 65.50

Additional Information

Keywords: Nonlinear algebraic systems, quasi-Newton methods, single-rank methods
Article copyright: © Copyright 1970 American Mathematical Society